# SDR DALA1050223705

- Difficulty date: November 17, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N375DA
- Make and model: Boeing 737832
- Aircraft serial: 29623
- Aircraft time: 35,899 hours, 15,631 cycles
- Engine: Ge CFM56*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5506
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM HAS SCRIBE MARKS AND CORRODED.  REPLACED T CAP IAW SRM 53-70-51, REPAIR 4.
